# SDR ASAA2017042120502

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 4,500 hours, 1,449 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONNECT TO DISPATCH USING SATCOM. GROUNDED - YES. REF AMM 23-15-00-730-801 SATCOM SYSTEM TEST. SUCCESSFUL 2 WAY COMMUNICATION OUTGOING AND INCOMING WITH DISPATCH ON BOTH SAT 1/2 VIA THE MCDU AND CALLING THE A/C'S IRIDIUM SATCOM PHONE NUMBER. OPS TEST NORMAL. THIS CLEARS MEL 23-18.
